# SDR GLBA96188

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 922FS2A6N2735A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - GEAR WON'T RETRACT.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR PROXIMITY SENSOR.  LANDING GEAR OPERATES NORMALLY.  (M)
